# SDR DXTA2025110705595

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 15,386 hours, 11,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 31AG181117
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE INSTRUMENT SPOTLIGHT ( TRAY LIGHT UNDER GLARESHIELD ) IS INOPERATIVE.(EMERGENCY LIGHT)   REPLACED LIGHT. OPS CHECK GOOD. IAW AMM 33-10-02.
